MAUDE Adverse Event Report: TELEFLEX MEDICAL USCH GREENLITE DISP MTL MILL 0; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL USCH GREENLITE DISP MTL MILL 0; LARYNGOSCOPE, RIGID
Model Number IPN048378
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "broken light pipe in bag prior to use and broken light pipe at time of use on second blade." clarifying information received from customer stated that there was no patient involvement when issue was observed.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 004550000 rusch greenlite disposable metal miller 0 blade for investigation.The blade was returned in its original packaging.Visual inspection revealed that there was a crack in the clear plastic bottom of the light pipe.The manufacturing site was consulted for this complaint investigation.The site stated that this product is tested for light guide breakage and functionally tested during 300% inspection prior to shipping to the customer.The device history record of lot 1711401 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The complaint is confirmed.The blade was returned out of its original packaging.Vthat there was a crack in the clear plastic bottom of the light pipe.It was determined that this is not a manufacturing related issue.The probable root cause is likely related to shipping/storage of the device.The light pipe guide is made of pmma (polymethyl methacrylate) which can be broken under external impact during transit.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "broken light pipe in bag prior to use and broken light pipe at time of use on second blade".Clarifying information received from customer stated that there was no patient involvement when issue was observed.

Brand Name
USCH GREENLITE DISP MTL MILL 0
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14189219
Report Number8030121-2022-00015
Device Sequence Number11856663
Product Code CCW
UDI-Device Identifier14026710625992
UDI-Public14026710625992
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/30/2022
Device Model NumberIPN048378
Device Catalogue Number004550000
Device Lot Number1711401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown